# SDR DALA2024041904578

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,498 hours, 33,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON`T PASS OPS TEST, PASSENGER CREW DOOR 831 DOOR DAMPER CYLINDER  AT FWD GALLEY AREA.  INSTALLED NEW PASSENGER CREW DOOR 831 DOOR DAMPER CYLINDER P/N: FE174-004, S/N: 102, AS PER A320 FAM AMM 52-11-14-400-001-B (LP: 0297423)
